# SDR SWIA202406210531

- Difficulty date: May 31, 2024
- Submitted: June 21, 2024
- Operation: Air carrier
- Aircraft: N742SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10197
- Aircraft time: 48,438 hours, 31,834 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: UNKNOWN
- Condition: Corroded
- Location: E/E Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVIONICS BAY BRACKET PN # SH670-32678 FOUND TO BE EXFOLIATED.     (C-CHECK RO 6/19/2024)    REMOVED AND REPLACED WITH NEW AVIONICS BAY BRACKET PN # SH670-32678.REF. CRJ700 SRM 51-42-06-001-001-A01. COMPLIED WITH ALL STEPS OF TASK CARD 51-900-1002-SKY. SEE CONTINUATION CARD FOR DETAILS
